# SDR QXEA2009121701074

- Difficulty date: December 13, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 20,455 hours, 21,033 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Lever
- Part number: 468475
- Condition: Deteriorated
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AFT MLG DOOR ALTERNATE RELEASE ROLLER IS DETERIORATED. REPLACED THE NR 2 MAIN GEAR AFT DOOR ALTERNATE RELEASE ROLLER. CLEARANCE AND OPS CHECK GOOD.
